Melatonin connected to blood pressure

12 Dec Melatonin connected to blood pressure

 

Melatonin is an extremely common supplement, used widely to overcome such conditions as jet lag and insomnia. It actual nature is as a chemical compound produced by the body to help regulate the biological clock, controlling such things drowsiness and alertness, being awake or being tired. When you naturally get hungry, per mealtimes.

However, this factor of melatonin, as a controller of many different functions throughout the body, including our time for eating and time for running, is something that significantlyimpacts the viability of melatonin as a supplement. As a naturally produced compound, the needs of each and every person are different, as per their natural productiveness and accumulated resistance, which varies widely and wildly from one individual to the next.

This makes it extremely easy to overdose, and exceptionally easy to do so.

An overdose of melatonin is something with serious consequences.Melatonin can cause changes in blood pressure, including unsafe and unexpected spikes.Too much can also have a revers effect, making you too awake.Some additional symptoms of a melatonin overdose may include:

  • crankiness
  • headaches
  • dizziness
  • upset stomach
  • diarrhea
  • joint pain
  • anxiety

The more sever ones include:

  • extremely high blood pressure
  • shortness of breath
  • sudden chest pain

In addition, blood pressure medication, which is extremely common, will also cause changes in how much melatonin the body will produce. Trying to counteract this with supplemental melatonin will causes further problems with blood pressure, creating an impossible to track cycle of ever increasing imbalances, a recipe for disaster.

Treatment for a melatonin overdose will depend on the severity of the symptoms. In an emergency situation, a doctor will focus on stabilizing the person’s condition. A person experiencing chest pain or trouble breathing may require additional medical interventions.In most cases, the best treatment is to reduce or eliminate melatonin use. There is no research indicating that it is unsafe to stop using melatonin suddenly. If a person has to stop using melatonin because of side effects, a doctor or sleep specialist may be able to recommend other methods to help the person fall asleep.

No Comments

Post A Comment

WordPress Video Lightbox Plugin
google-site-verification=hObMS1hbqE6Ea-mFL9BxDM_rDGMBLhsUEjzH3WQtt_8